Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2002 year

Small periodic solutions generated by sublinear terms, Journal of Differential Equations, 179, 2002, 97-132

Download (234.3 KB)

Authors: Krasnosel'skii A., Rachinskii D.I., Mennicken R.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site